# SDR NWAA081889873

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 65,526 hours, 60,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLT ATTENDANT REPORTED SMOKE IN CABIN.  FLT CREW COMPLIED WITH COM PROCEDURES FOR SMOKE REMOVAL & INITIATED A RETURN.  PILOTS NOTED RT AC SYS INDICATING FULL HOT IN AUTOMATIC MODE, TRIED FULL COLD IN AUTO MODE.  VALVE POSITION REMAINED IN FULL HOT UNTIL CREW SELECTED FULL COLD IN MANUAL MODE, & SMOKE & HEAT SOON DISSIPATED.  ATB LANDING UNEVENTFUL.  MX INSPECTED ALL POSSIBLE OIL LEAK SOURCES, FOUND MINIMAL RESIDUE.  REPLACED WATER SEPARATOR SOCKS & CABIN TEMP CONTROLLER (AT A2-5) & ACCOMPLISHED PACK BURNOUT PROCEDURES.  COALESCER BAGS WERE SPECIFICALLY DESCRIBED AS DIRTY BUT NOT OIL SOAKED.  AFTER PACK BURNOUT PROCEDURES COMPLETED & NO OTHER EVIDENCE OF SMOKE NOTED, ACFT RETURNED TO SERVICE.
